Bulletin of Symbolic Logic

Definable Encodings in the Computably Enumerable Sets

Peter A. Cholak and Leo A. Harrington

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 6, Number 2 (2000), 185-196.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353686

Mathematical Reviews number (MathSciNet)
MR1781624

Zentralblatt MATH identifier
0977.03022

JSTOR
links.jstor.org

Citation

Cholak, Peter A.; Harrington, Leo A. Definable Encodings in the Computably Enumerable Sets. Bull. Symbolic Logic 6 (2000), no. 2, 185--196. https://projecteuclid.org/euclid.bsl/1182353686


Export citation